Multiple bifurcations in a delayed predator-prey system with nonmonotonic functional response

Dongmei Xiao, Shigui Ruan

Research output: Contribution to journalArticle

92 Scopus citations

Abstract

A delayed predator prey system with nonmonotonic functional response is studied by using the normal form theory of retarded functional differential equations developed by Faria and Magalhães. The bifurcation analysis of the model indicates that there is a Bogdanov-Takens singularity for any time delay value. A versal unfolding of the model at the Bogdanov-Takens singularity is obtained. On the other hand, it is shown that small delay changes the stability of the equilibrium of the model for some parameters and the system can exhibit Hopf bifurcation as the time delay passes through some critical values.

Original languageEnglish (US)
Pages (from-to)494-510
Number of pages17
JournalJournal of Differential Equations
Volume176
Issue number2
DOIs
StatePublished - Nov 1 2001
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Multiple bifurcations in a delayed predator-prey system with nonmonotonic functional response'. Together they form a unique fingerprint.

  • Cite this